# SDR UIEA2019032303649

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 66,657 hours, 11,458 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD BODY GEAR DOOR DAMAGED. ( REMOVED GEAR DOOR AND APPLIED CDL 32-14-02. AIRCRAFT FLOWN TO CVG TO REPLACE GEAR DOOR AND CLEAR CDL.  )
